ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons

Nikonorov Yu. G. , Nikonorova Yu. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
Abstract:
A general approach to J. W. Fickett's problem on overlapping congruent convex polygons on Euclidean plane is considered in details.
Keywords: Euclidean plane, convex polygons, problem of J. W. Fickett, planar graphs, fractional-linear functions.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт